# SDR CA041021008

- Difficulty date: October 18, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 757256
- Aircraft time: 48,253 hours
- Engine: Rroyce RB211535E437
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Fixture
- Part number: BV031120333
- Condition: Burned
- Location: Cockpit Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) BURNING SMELL NOTICED IN FORWARD CABIN AFTER DEPARTURE.  CREW ELECTED TO RETURN TO AIRPORT. ON ARRIVAL, MTX NOTICED CEILING LIGHTING NOT WORKING AT ROW 2DEF FOUND CONNECTOR ON LIGHTING FIXTURE HAD ARCED/BURNED AND EMITTED STRONG ODOUR. FIXTURE REMOVED, INCLUDING BALLAST (PN 05939-3, SN 4515
